MathSciNet Relay Station
MathSciNet bibliographic data
MR2824578 (2012m:49110) 49Q20 (49J10 60J27)
Maas, Jan Gradient flows of the entropy for finite Markov chains. J. Funct. Anal. 261 (2011), no. 8, 2250–2292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement